# SDR 96FDEA00583

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 212-221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0496 AND 023, CORROSION (C53-224-03-1/2) NOSE E-BAY WEB IS CORRODED STA 212 TO 221 RBL 26 WL 178.
